# SDR SWIA202053212

- Difficulty date: August 30, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRUCTURE- FWD LOWER INNER STRAP (FITTING) HAS CORROSION.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED WITH NEW SERVICE DOOR SURROUND FWD LOWER STRAP (FITTING), REF CRJ900 SRM AND DWG.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.  COMPLIED WITH.
